MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-23
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 5527605 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.5485730 300-10-45 - equinoxe replicator plate 4.5mm o/s.5219514 300-20-02 - equinox square torque define screw drive kit.5340159 300-30-08 - equinoxe preserve stem 8mm.5380933 310-01-50 - equinoxe, humeral head short, 50mm (beta).4250631 314-13-23 - equinoxe cage glenoid m, post aug, left.5589758 531-78-20 - shoulder gps hex pins kit.07020018085 a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that this patient's shoulder was revised approximately 5 years 10 months post op.The revision was due to pain.Extensive bone grafting was done.No baseplate was implanted at this time.Surgeon wanted to let the bone graft heal as much as possible and then will complete the surgery in a few months.No issues with surgery today.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to prothesis wear and fracture.However, the causes of the wear and fracture cannot be confirmed from the provided information but may include incomplete seating of the implant and/or improper glenoid preparation leading to a rocking horse effect and/or the inclusion of the polyethylene in the packaging recall.Potential user and patient-related contributions to the event could not be evaluated from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key20040922
Report Number1038671-2024-03012
Device Sequence Number7896794
Product Code KWS
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown